Jump to content

Search the Community

Showing results for tags 'klonipin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello - I am new to this forum. I've been on another forum for several months but heard wonderful things about SurvivingAntidepressants.org. I am currently tapering from Valium after being crossed over from Klonipin after a failed and much too fast and large cut taper. If you believe in "kindling" than I AM - I'm terrified. I am the mother of 2 young children who desperately need their mother. I was promised this drug was safe - that the doses I was taking were much too low to cause a problem - and I just can't believe this has happened and apparently happens ALL THE TIME My husband is supportive but can't begin to understand what hell I was in after my last taper.....It is hard to explain the torture chamber the body can become after a failed taper......I am here looking for support and tapering advice. Patches
×
×
  • Create New...